# SDR UIEA2021050301059

- Difficulty date: May 3, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,951 hours, 12,491 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7400 · Ignition System
- Part: Control Panel
- Part number: 233T3244300
- Part serial: D00857
- Condition: Malfunctioned
- Location: Engine Ignition
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FUEL VALVE INDICATION INOP,  .  REMOVED AND REPLACED ENGINE IGNITION AND STARTING PANEL IAW B767 AMM 80-11-51. OPS CHECK GOOD. THIS CLEARS MDDR 146335.   ALL PLACARDS REMOVED.
